# SDR CA960826107

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Robsin R22BETA
- Engine: Lyc
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Condition: Seized
- Location: Rotor
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

(CAN) HELICOPTER CRASH LANDED AT 5000 FEET. PILOT REPORTED LOW ROTOR WARNING AND INTERMITTENT CLUTCH LIGHT. INVESTIGATION REPORT TO FOLLOW.
